Association rule mining based on topology for attributes of multi-valued information systems

Full text for this resource is not available from the Research Repository.

Zhang, Y, Pei, Z and Shi, Peng (2013) Association rule mining based on topology for attributes of multi-valued information systems. International Journal of Innovative Computing, Information and Control, 9 (4). 1679 - 1690. ISSN 1349-4198

Item type Article
URI http://vuir.vu.edu.au/id/eprint/35881
Official URL http://www.ijicic.org/ijicic-12-01046.pdf
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0801 Artificial Intelligence and Image Processing
Current > Division/Research > College of Science and Engineering
Keywords data mining
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login